Thursday, March 01, 2007

Your ears are burning?

You know the old saying, "Are your ears burning?"

You are supposed to say this when someone you've been talking about walks into the room.

Well, this post has nothing to do with that. But, I've got a new saying to add to the list of useless jargon. "Is your skin burning?"

My doctor recently upped a medication I am on for cholesterol. One of the side affects is that you might feel a "slight burning and discomfort" on your skin for about an hour after taking it. The doctor recommended that I take it with an aspirin and right before I go to bed, saying I'd sleep right through the side-affects should I have them.

And, that's what I typically do. Except that tonight I was very keyed up from watching Lost and actually being happy it was light-hearted and fun again. And, there's this interview tomorrow for a magazine editor position that I don't know if I'm even seriously being considered as well as if I have time to take on even if I want to (which I do).

For all of those reasons, I took my newly-upped four pills and got distracted. Then, as I was slipping on the old PJs to settle into slumber, I felt this violent itching all over my back...then my head...then my legs..then everywhere. This was preceded by the feeling that someone had set every inch of my epidermis on fire simultaneously.

(Sarcasm alert...)
Yeah, tomorrow's interview should go great.

Unless, maybe prior actions to the "is your skin burning" question are something like this:

Your editor has already decided based on your one exciting article on dental health month that you are her dream candidate and no amount of money should be spared to hire you on the spot. Oh, and that she plans to publish your next thousand articles error free and you will be nominated for a writer of the year award by your peers.

Yeah, my skin is burning all right. Burn, baby...burn...
Scratch, scratch...more to come...

1 Comments:

Blogger Masked Mom said...

It's giving me the sympathetic itchy/scratchy/burning feeling...hope the interview went well...and the side effects are all sleep throughable in the future.

4:23 PM, March 02, 2007  

Post a Comment

Links to this post:

Create a Link

<< Home